Please use this identifier to cite or link to this item:
標題: (Journal of the Operational Research Society,48(8):810-817)Cost Analysis of the R-unloader Queueing System
作者: K. H. Wang
C. H. Wang
S. X. Bai
關鍵字: cost;queue;R-unloaders;simulation
出版社: Palgrave, Basingstoke
Project: Journal of the Operational Research Society, Volume 48, Issue 8, Page(s) 810-817.
ISSN: 0160-5682
Appears in Collections:應用數學系所

Files in This Item:
File Description SizeFormat Existing users please Login
download-1.html320 BHTMLThis file is only available in the university internal network   
Show full item record

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.